Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

An Improved bound on the cardinality of the minimal pairwise balanced designs on 18 points with maximum block size 4

Roberts, Ian T., D'Arcy, Suzanne, Egan, Judith A. and Gruttmuller, Martin (2006). An Improved bound on the cardinality of the minimal pairwise balanced designs on 18 points with maximum block size 4. Journal of Combinatorial Mathematics and Combinatorial Computing,56:203-221.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

IRMA ID 25641461xPUB19
Title An Improved bound on the cardinality of the minimal pairwise balanced designs on 18 points with maximum block size 4
Author Roberts, Ian T.
D'Arcy, Suzanne
Egan, Judith A.
Gruttmuller, Martin
Journal Name Journal of Combinatorial Mathematics and Combinatorial Computing
Publication Date 2006
Volume Number 56
ISSN 0835-3026   (check CDU catalogue open catalogue search in new window)
Start Page 203
End Page 221
Total Pages 19
Place of Publication Canada
Publisher Charles Babbage Research Centre
Field of Research 0101 - Pure Mathematics
0802 - Computation Theory and Mathematics
HERDC Category C1 - Journal Article (DEST)
 
Versions
Version Filter Type
Access Statistics: 61 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator